7 Publications

Mark all

[7]
2022 | Journal Article | IST-REx-ID: 10887 | OA
Functional John ellipsoids
G. Ivanov, M. Naszódi, Journal of Functional Analysis 282 (2022).
View | DOI | Download Published Version (ext.) | arXiv
 
[6]
2021 | Journal Article | IST-REx-ID: 10856 | OA
On the volume of sections of the cube
G. Ivanov, I. Tsiutsiurupa, Analysis and Geometry in Metric Spaces 9 (2021) 1–18.
View | Files available | DOI | arXiv
 
[5]
2021 | Journal Article | IST-REx-ID: 10860 | OA
Tight frames and related geometric problems
G. Ivanov, Canadian Mathematical Bulletin 64 (2021) 942–963.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2021 | Journal Article | IST-REx-ID: 9037 | OA
No-dimension Tverberg's theorem and its corollaries in Banach spaces of type p
G. Ivanov, Bulletin of the London Mathematical Society 53 (2021) 631–641.
View | Files available | DOI | arXiv
 
[3]
2021 | Journal Article | IST-REx-ID: 9098 | OA
On the volume of projections of the cross-polytope
G. Ivanov, Discrete Mathematics 344 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 10181 | OA
Rectifiable curves in proximally smooth sets
G. Ivanov, M.S. Lopushanski, Set-Valued and Variational Analysis (2021).
View | DOI | Download Published Version (ext.) | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 9548 | OA
Functional Löwner ellipsoids
G. Ivanov, I. Tsiutsiurupa, Journal of Geometric Analysis 31 (2021) 11493–11528.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

7 Publications

Mark all

[7]
2022 | Journal Article | IST-REx-ID: 10887 | OA
Functional John ellipsoids
G. Ivanov, M. Naszódi, Journal of Functional Analysis 282 (2022).
View | DOI | Download Published Version (ext.) | arXiv
 
[6]
2021 | Journal Article | IST-REx-ID: 10856 | OA
On the volume of sections of the cube
G. Ivanov, I. Tsiutsiurupa, Analysis and Geometry in Metric Spaces 9 (2021) 1–18.
View | Files available | DOI | arXiv
 
[5]
2021 | Journal Article | IST-REx-ID: 10860 | OA
Tight frames and related geometric problems
G. Ivanov, Canadian Mathematical Bulletin 64 (2021) 942–963.
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2021 | Journal Article | IST-REx-ID: 9037 | OA
No-dimension Tverberg's theorem and its corollaries in Banach spaces of type p
G. Ivanov, Bulletin of the London Mathematical Society 53 (2021) 631–641.
View | Files available | DOI | arXiv
 
[3]
2021 | Journal Article | IST-REx-ID: 9098 | OA
On the volume of projections of the cross-polytope
G. Ivanov, Discrete Mathematics 344 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
[2]
2021 | Journal Article | IST-REx-ID: 10181 | OA
Rectifiable curves in proximally smooth sets
G. Ivanov, M.S. Lopushanski, Set-Valued and Variational Analysis (2021).
View | DOI | Download Published Version (ext.) | arXiv
 
[1]
2021 | Journal Article | IST-REx-ID: 9548 | OA
Functional Löwner ellipsoids
G. Ivanov, I. Tsiutsiurupa, Journal of Geometric Analysis 31 (2021) 11493–11528.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed